# SDR UPS05443970

- Difficulty date: February 12, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 460 RBL 66 - 65 FLOORBEAM WEB CORROSION FOUND.  CORROSION BLEND OUT 0.025 X 1 X 4 EXCEED SRM 53-10-01 FIG 1, LIMIT FLOORBEAM WEB REPAIR AS PER SRM 53-10-07 FIG 11.
